Previous |  Up |  Next


merotopic space; nearness space; Cauchy space; filter merotopic space; pretopological space; zero space; complete regularity; weak regularity; $z$-regularity; $\mu$-regularity
We conduct an investigation of the relationships which exist between various generalizations of complete regularity in the setting of merotopic spaces, with particular attention to filter spaces such as Cauchy spaces and convergence spaces. Our primary contribution consists in the presentation of several counterexamples establishing the divergence of various such generalizations of complete regularity. We give examples of: (1) a contigual zero space which is not weakly regular and is not a Cauchy space; (2) a separated filter space which is a $z$-regular space but not a nearness space; (3) a separated, Cauchy, zero space which is $z$-regular but not regular; (4) a separated, Cauchy, zero space which is $\mu$-regular but not regular and not $z$-regular; (5) a separated, Cauchy, zero space which is not weakly regular; (6) a topological space which is regular and $\mu$-regular but not $z$-regular; (7) a filter, zero space which is regular and $z$-regular but not completely regular; and, (8) a regular Hausdorff topological space which is $z$-regular but not completely regular.
[BH78a] Bentley H.L., H. Herrlich H.: The reals and the reals. Gen. Topol. Appl. 9 (1978), 221-232. MR 0510903 | Zbl 0402.54027
[BH78b] Bentley H.L., Herrlich H.: Completion as reflection. Comment. Math. Univ. Carolinae 19 (1978), 541-568. MR 0508960 | Zbl 0407.54020
[BH79] Bentley H.L., Herrlich H.: Completeness for nearness spaces. In: Topological Structures II, part 1, Math. Centre Tracts 115, Amsterdam, 1979, 29-40. MR 0565823 | Zbl 0463.54022
[BH82] Bentley H.L., Herrlich H.: The coreflective hull of the contigual spaces in the category of merotopic spaces. In: Categorical Aspects of Topology and Analysis, Lect. Notes in Math. 915, Springer-Verlag, Berlin, 1982, 16-26. MR 0659880 | Zbl 0561.54019
[BHL86] Bentley H.L., Herrlich H., Lowen-Colebunders E.: Convergence. J. Pure Appl. Algebra, to appear. MR 1082777 | Zbl 0741.54006
[BHO89] Bentley H.L., Herrlich H., Ori R.G.: Zero sets and complete regularity for nearness spaces. In: Categorical Topology and its Relations to Analysis, Algebra and Combinatorics, Prague, Czechoslovakia, 22-27 August 1988, Ed. Jiří Adámek and Saunders MacLane, World Scientific Publ. Co., Singapore, 1989, 446-461. MR 1047917
[BHR76] Bentley H.L., Herrlich H., Robertson W.A.: Convenient categories for topologists. Comment. Math. Univ. Carolinae 17 (1976), 207-227. MR 0425890 | Zbl 0327.54001
[BM76] Butzmann H.P., Müller B.: Topological $\Cal C$-embedded spaces. General Topol. and its Appl. 6 (1976), 17-20. MR 0388309
[Č66] Čech E.: Topological Spaces. Revised edition by Z. Frolík and M. Katětov, Publ. House of the Czechoslovak Acad. of Sci., Prague, and Interscience Publ., London, 1966. MR 0211373
[C48] Choquet G.: Convergences. Ann. Univ. Grenoble Sect. Sci. Math. Phys. (NS) 23 (1948), 57-112. MR 0025716 | Zbl 0031.28101
[E89] Engelking R.: General Topology. Heldermann Verlag, Berlin, 1989. MR 1039321 | Zbl 0684.54001
[F59] Fisher H.R.: Limesräume. Math. Ann. 137 (1959), 269-303. MR 0109339
[HJ61] Henriksen M., Johnson D.G.: On the structure of a class of archimedean lattice-ordered algebras. Fund. Math. 50 (1961), 73-94. MR 0133698 | Zbl 0099.10101
[H74a] Herrlich H.: A concept of nearness. Gen. Topol. Appl. 4 (1974), 191-212. MR 0350701 | Zbl 0288.54004
[H74b] Herrlich H.: Topological structures. In: Topological Structures I, Math. Centre Tracts 52, 1974, 59-122. MR 0358706 | Zbl 0589.54018
[H83] Herrlich H.: Categorical topology 1971-1981. In: General Topology and its Relations to Modern Analysis and Algebra V, Proceedings of the Fifth Prague Topological Symposium 1981, Heldermann Verlag, Berlin, 1983, 279-383. MR 0698425 | Zbl 0502.54001
[H88] Herrlich H.: Topologie II: Uniforme Räume. Heldermann Verlag, Berlin, 1988. MR 0950372 | Zbl 0644.54001
[K63] Katětov M.: Allgemeine Stetigkeitsstrukturen. Proc. Intern. Congr. Math. Stockholm 1962 (1963), 473-479. MR 0176431
[K65] Katětov M.: On continuity structures and spaces of mappings. Comment. Math. Univ. Carolinae 6 (1965), 257-278. MR 0193608
[Ke68] Keller H.: Die Limes-uniformisierbarkeit der Limesräume. Math. Ann. 176 (1968), 334-341. MR 0225280 | Zbl 0155.50302
[KR74] Kent D., Richardson G.: Regular completions of Cauchy spaces. Pacific J. Math. 51 (1974), 483-490. MR 0390989 | Zbl 0291.54024
[LC89] Lowen-Colebunders E.: Function Classes of Cauchy Continuous Maps. Marcel Dekker, Inc., New York, 1989. MR 1001563 | Zbl 0697.54001
[P88] Preuß G.: Theory of Topological Spaces. D. Reidel Publ. Co., Dordrecht, 1988.
[R75] Robertson W.A.: Convergence as a Nearness Concept. Thesis, Carleton University, Ottawa, 1975.
[Š43] Šanin N.: On separation in topological spaces. Dok. Akad. Nauk SSSR 38 (1943), 110-113. MR 0008688
[vEF51] van Est W.T., Freudenthal H.: Trennung durch stetige Funktionen in topologischen Räume. Proc. Kon. Ned Ak. v. Wet., Ser A, 54 (1951), 359-368. MR 0046033
[W70] Willard S.: General Topology. Addison-Wesley Publ. Co., Reading, 1970. MR 0264581 | Zbl 1052.54001
Partner of
EuDML logo